Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have small circular dark discoloration on penis shaft. Concerned?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 677 Questions
Question
Hi, I have a small circular dark discoloration on my penis shaft in the middle of the dark circular spot the color is lighter, I am a bit concerned...

Hi again, I had a small wart removed from where that spot is a few years ago, though that XXXXXXX or bruising has only appeared in the last few months. One option I was wondering about is it appeared after my girlfriend put fake-tan all over my body (including my penis) I have not allowed her to put fake-tan on since. Thank you
Posted Sun, 11 Aug 2013 in Skin Hair and Nails
 
 
Answered by Dr. R.G. Joshi 1 hour later
Hi,

Thanks for writing to health care magic.

Circular dark discoloration on penis as seen on photograph is due to allergic component.

Allergy may be due to contact dermatitis with fake XXXXXXX

Other possibility is photo allergy with fake XXXXXXX It is possible after exposure to sun or artificial XXXXXXX chamber after applying XXXXXXX product.

Such kind of hyper-pigmented patches can be seen in drug reactions also.This is known as fixed drug reaction.

It is important to rule out any history of consumption of drug in recent time.Offending drugs for such kind of reaction are Pain killers(particularly NSAIDS),sulfa drugs etc.Let me know about your drug history in recent time.

Removal of wart few years back will not cause pigmentation after such a long time.

You can apply a mild steroid cream like hydrocortisone over affected area for few days.

I hope this can solve your query.In case you have any concerns I will be happy to help you.Take care.
Above answer was peer-reviewed by
 
Follow-up: Have small circular dark discoloration on penis shaft. Concerned? 2 hours later
Thank you for your reply. I hope the photo I sent won't be posted. Do you think if I use that cream it will go back to normal? I haven't been taking any drugs only simple pain killers such as Panamax. I find it odd that the XXXXXXX is only where the wart was removed.

Any further info would be much appreciated.

Thank you
 
 
Answered by Dr. R.G. Joshi 4 hours later
Hi,

Thanks for follow up.The patch seems to be hyperpigmented one.

It occurs in case of allergies.Even if you think it is after removal of wart ,it is known as post inflamatory hyperpigmenation.The treatment is same for all these and you can try hydrocortisone cream.

You can apply hydrocortisone cream for 1 to 2 weeks and see the response.

Let me know about the patch after 1 to 2 weeks.

Hope this will solve your query.

Take care.
Above answer was peer-reviewed by
 
Follow-up: Have small circular dark discoloration on penis shaft. Concerned? 32 minutes later
Thank you for your reply
 
 
Answered by Dr. R.G. Joshi 4 minutes later
Hi,

I have tried my level best to answer your query.

I hope this will help you.

I will be happy to help you in future also.

If you have accepted the answer then you can close the discussion and give the ratings.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Have small circular dark discoloration on penis shaft. Concerned? 13 minutes later
I would rate you 5 stars if I could, I just want a few opinions thank you.
 
 
Answered by Dr. R.G. Joshi 1 hour later
OK ,no problem.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor